# SDR JJBA20161110012

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 36,054 hours, 39,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: CA83162
- Condition: Inoperative
- Location: Emergency Light
- Part time: 273 hours, 344 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY LIGHTS INOPERATIVE.  R & R THE  BATTERY PACKS OPS CHECKED GOOD.
